Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4067202, 10 pages
https://doi.org/10.1155/2017/4067202
Research Article

A Parameter Perturbation Homotopy Continuation Method for Solving Fixed Point Problems with Both Inequality and Equality Constraints

1School of Mathematics, Luoyang Normal University, Luoyang 471934, China
2Key Laboratory of Symbolic Computation and Knowledge Engineering of Ministry of Education, Jilin University, Changchun 130012, China
3Section of Mathematics, Aviation University of Air force, Changchun 130022, China
4School of Mathematics, Nankai University, Tianjin 300071, China

Correspondence should be addressed to Menglong Su; moc.361@uljgnolgnemus

Received 9 December 2016; Accepted 23 January 2017; Published 13 February 2017

Academic Editor: Maria L. Gandarias

Copyright © 2017 Menglong Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Bollobas, W. Fulton, A. Katok, F. Kirwan, and P. Sarnak, Fixed Point Theory and Applications, Cambridge University Press, 2004.
  2. S. Heikkila and K. Reffett, “Fixed point theorems and their applications to theory of Nash equilibria,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 7, pp. 1415–1436, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L.-J. Lin and Z.-T. Yu, “Fixed-point theorems and equilibrium problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 43, no. 8, pp. 987–999, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Park, “Fixed points and quasi-equilibrium problems,” Mathematical and Computer Modelling, vol. 32, pp. 1297–1303, 2000. View at Google Scholar
  5. Y. Yao, Y.-C. Liou, and J.-C. Yao, “Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings,” Fixed Point Theory and Applications, Art. ID 64363, 12 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Yao, R. Chen, and J.-C. Yao, “Strong convergence and certain control conditions for modified Mann iteration,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 6, pp. 1687–1693, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Yao, R. Chen, and Y.-C. Liou, “A unified implicit algorithm for solving the triple-hierarchical constrained optimization problem,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1506–1515, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Y. Yao, Y.-C. Liou, and J.-C. Yao, “Split common fixed point problem for two quasi-pseudo-contractive operators and its algorithm construction,” Fixed Point Theory and Applications, vol. 2015, article no. 127, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Yao, Y.-C. Liou, and J.-C. Yao, “Finding the minimum norm common element of maximal monotone operators and nonexpansive mappings without involving projection,” Journal of Nonlinear and Convex Analysis, vol. 16, no. 5, pp. 835–854, 2015. View at Google Scholar · View at MathSciNet
  10. Y. Yao, M. Postolache, Y.-C. Liou, and Z. Yao, “Construction algorithms for a class of monotone variational inequalities,” Optimization Letters, vol. 10, no. 7, pp. 1519–1528, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. E. L. Allgower and K. Georg, Introduction to Numerical Continuation Methods, vol. 45 of Classics in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  12. C. B. Garcia and W. I. Zangwill, “An approach to homotopy and degree theory,” Mathematics of Operations Research, vol. 4, no. 4, pp. 390–405, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. N. Chow, J. Mallet-Paret, and J. A. Yorke, “Finding zeroes of maps: homotopy methods that are constructive with probability one,” Mathematics of Computation, vol. 32, no. 143, pp. 887–899, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. R. B. Kellogg, T. Y. Li, and J. Yorke, “A constructive proof of the Brouwer fixed-point theorem and computational results,” SIAM Journal on Numerical Analysis, vol. 13, no. 4, pp. 473–483, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. Y. Li and Z. H. Lin, “A constructive proof of the Poincare-Birkhoff theorem,” Transactions of the American Mathematical Society, vol. 347, no. 6, pp. 2111–2126, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B. Yu and Z. Lin, “Homotopy method for a class of nonconvex Brouwer fixed-point problems,” Applied Mathematics and Computation, vol. 74, no. 1, pp. 65–77, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. M. Su and Z. Liu, “Modified homotopy methods to solve fixed points of self-mapping in a broader class of nonconvex sets,” Applied Numerical Mathematic, vol. 58, no. 3, pp. 236–248, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Z. Zhu, B. Yu, and Y. Shang, “A modified homotopy method for solving nonconvex fixed points problems,” Fixed Point Theory, vol. 14, no. 2, pp. 531–544, 2013. View at Google Scholar · View at MathSciNet
  19. X. Fan, F. Gao, and T. Xu, “An infeasible homotopy method for solving fixed point problems on a general unbounded set,” Journal of Applied Mathematics and Computing, vol. 47, no. 1-2, pp. 277–289, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. Z. Zhu and L. Yang, “A constraint shifting homotopy method for computing fixed points on nonconvex sets,” Journal of Nonlinear Science and its Applications. JNSA, vol. 9, no. 6, pp. 3850–3857, 2016. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. G. L. Naber, Topological Methods in Euchdean Space, Cambridge University Press, London, UK, 1980.